# SDR COMA0660150

- Difficulty date: February 14, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N467CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7637
- Aircraft time: 10,687 hours, 9,410 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5786 - DURING TAKEOFF ROLL AT HPN RECEIVED AN APU OVER TEMPERATURE WARNING FOLLOWED AUTO-SHUTDOWN OF APU, FLIGHT WAS ABORTED AND RETURNED TO THE GATE.  DEFERRED APU PER MEL 49-10-01-01.
